# SDR 07FDEA00609

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 41,810 hours, 21,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 115 KTS DUE TO INCREASING COCKPIT NOISE AS IF CAPT'S WINDOW SEAL RUPTURED.  INSPECTED CAPT'S SLIDING WINDOW SEAL, FOUND DEBRIS.  CLEANED DEBRIS AND RESEATED WINDOW SEAL.  PRESSURIZATION CHECK PER MM21-31-00-5.  NO LEAK FOUND.  A/C OK FOR SERVICE.
